# SDR DALA12004993124

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131AF INSERTS ARE DAMAGED AND MULTIPLE DENTS 3 INCH BY 2.5 INCH.  FLOOR PANEL FABRICATED IAW DWG 3D25-40532.
